MAUDE Adverse Event Report: Terumo Medical Corporation ANGIO-SEAL; DEVICE, HEMOSTASIS, VASCULAR

Terumo Medical Corporation ANGIO-SEAL; DEVICE, HEMOSTASIS, VASCULAR
Model Number 610131
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Obstruction/Occlusion (2422); Diminished Pulse Pressure (2606)
Date of Event 08/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Terumo medical corporation received the following information: it was reported that upon deploying the 8fr angio-seal, the device failed causing the patient to get a cold leg and lose pulses.Angio from the other side showed the common femoral artery (cfa) was occluded where device was deployed.The physician stated that the vessel was quite calcified and likely not a great spot to use angio-seal, however, was his only option.Vessel was noticeable diseased.Attempts were made to balloon the angio-seal occlusion from the contralateral side and ultimately vascular surgery was performed to place a zilver stent in the common femoral artery (cfa).Extended manual pressure was used to control bleeding.The patient remained in stable condition.The estimated blood loss was less than 250cc.An 8fr procedure size sheath was used.This was a tough stick.No reported issues with insertion, deployment, or withdrawal of the device.A pre-deployment angiogram was performed, and it showed disease.Site was at or just below the common femoral artery bifurcation.Doplar gave initial concern.Angio eventually performed to show distal pulses were absent initially, however, fully restored following intervention.Surgical intervention was performed to treat the occlusion.Percutaneous transluminal angioplasty (pta) initially, ultimately stent rf.The procedure performed prior to the use of the angio-seal device was left heart catheterization (lhc)/percutaneous coronary intervention (pci).
 
Additional Manufacturer Narrative
A1: patient identifier: requested, not provided due to hospital policy.A2: age or date of birth: requested, not provided due to hospital policy.A3a: sex: requested, not provided due to hospital policy.A4: weight: requested, not provided due to hospital policy.A5: ethnicity: requested, not provided due to hospital policy.A6: race: requested, not provided due to hospital policy.D6b: explanted date: device was not explanted.E3: occupation: clinical operations coordinator.The actual device is not available for return.The investigation is currently ongoing.A follow up report will be submitted once the investigation is complete.

Brand Name
ANGIO-SEAL
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
Terumo Medical Corporation
265 davidson ave
suite 320
somerset NJ 08873
Manufacturer (Section G)
Terumo Puerto Rico LLC
innovacion street lot 21
caguas west industrial park
caguas, 00725
PR   00725
Manufacturer Contact
stephanie handy
950 elkton blvd.
elkton, MD 21921
+1(949)989-0491
MDR Report Key50797583
Report Number3013394970-2026-00558
Device Sequence Number9525031
Product Code MGB
UDI-Device Identifier00389701011813
UDI-Public(01)00389701011813(17)270306(10)0001600437
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P930038
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number610131
Device Catalogue Number610131
Device Lot Number0001600437
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown